MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4) initial report.
 
Event or Problem Description
During preventive maintenance the ventilator device failed for the o2 mixer test.The log files are not available to confirm this.The issue did not result in any patient harm.Worst case this issue could lead to hyperoxemia (spo2 >98%) what makes this case reportable.
 
Additional Manufacturer Narrative
It was reported the o2 mixer service software test failed.The o2 mixer test is a specific procedure performed within the maintenance (service software) of the hamilton ventilator.This test is designed to assess the functionality and accuracy of the oxygen mixing system, ensuring that the ventilator delivers the correct oxygen concentration to patients.To address the issue, the o2 mixer assembly (msp161179) was sent to be replaced by the end customer.There was no response after three requests for additional information if replacing it resolved the issue.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21399697
Report Number3001421318-2025-00306
Device Sequence Number15512703
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)150720(240)161010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown